# SDR GUUA94353011711A

- Difficulty date: January 17, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 31,940 hours, 37,279 cycles
- Engine: Pwa PT6*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED LT WING FUSELAGE CLOSING ANGLE CRACKED APPROX 1.75 INCHES AT FS 288.  REPAIRED LT WING FUSELAGE CLOSING ANGLE.
